# SDR FDEA201601300401

- Difficulty date: January 30, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX BS 710, STRINGER 23L - 24L, HAS AN OUTWARD DENT.  EVALUATED DENT, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  REPAIRED SKIN IAW SRM 53-00-01-2R FIG 201 R7.  THIS IS A CATEGORY B REPAIR.  MAJOR REPAIR.
